Alert archive / Ohio / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 180, NWS Cleveland, OH

August 31, 2013Ottawa County, Sandusky County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 31, 2013, 1:27 AM EDT for Ottawa County, Sandusky County, Ohio. It was in force for 63 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 31, 2013, 1:27 AM EDT (05:27 UTC)
Expired
Aug 31, 2013, 2:30 AM EDT
In force
63 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Ottawa County, OH, Sandusky County, OH

The radar

The Cleveland radar (KCLE), 95 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 31, 1:30 AM EDTHAIL 0.753 S Oak Harbor, OHSPOTTER ALSO REPORTED NUMEROUS POWER OUTAGES.
Aug 31, 1:30 AM EDTHAIL 0.756 S Oak Harbor, OHLARGE HAIL WAS REPORTED ALONG STATE ROUTE 19 NEAR THE OTTAWA SANDUSKY COUNTY BORDER.
Aug 31, 1:36 AM EDTTSTM WND DMGOak Harbor, OHA TREE WAS REPORTED DOWN ON A ROAD.
Aug 31, 1:42 AM EDTHAIL 0.758 W Fremont, OHLARGE HAIL AND WIND GUSTS 40 TO 50 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 5.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2013-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1318 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2013-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1318 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1154 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.9
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

497 
WUUS51 KCLE 310527
SVRCLE
OHC123-143-310630-
/O.NEW.KCLE.SV.W.0180.130831T0527Z-130831T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
127 AM EDT SAT AUG 31 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OTTAWA COUNTY IN NORTHWEST OHIO
  SANDUSKY COUNTY IN NORTHWEST OHIO

* UNTIL 230 AM EDT

* AT 122 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  OAK HARBOR...AND MOVING EAST AT 30 MPH. ANOTHER POTENTIALLY 
  SEVERE THUNDERSTORM WAS LOCATED OVER NORTHERN SANDUSKY COUNTY 
  TO THE EAST OF GIBSONBURG. IT WAS ALSO MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FREMONT...
  PORT CLINTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4162 8340 4162 8310 4152 8293 4155 8287
      4160 8284 4155 8278 4154 8270 4148 8274
      4150 8280 4148 8282 4147 8296 4146 8297
      4143 8294 4145 8284 4134 8284 4130 8330
      4150 8334 4150 8341
TIME...MOT...LOC 0526Z 278DEG 24KT 4151 8314

$$

MULLEN
1 follow-up statement
675 
WWUS51 KCLE 310558
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
158 AM EDT SAT AUG 31 2013

OHC123-143-310607-
/O.CAN.KCLE.SV.W.0180.000000T0000Z-130831T0630Z/
OTTAWA OH-SANDUSKY OH-
158 AM EDT SAT AUG 31 2013

...THE SEVERE THUNDERSTORM WARNING FOR SANDUSKY AND OTTAWA COUNTIES
IS CANCELLED...

THE STRONGEST STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF 
THE WARNED AREA. HEAVY RAIN AND LIGHTNING WILL OCCUR WITH THE 
REMAINING SHOWERS AND THUNDERSTORMS.

LAT...LON 4162 8340 4162 8310 4152 8293 4155 8287
      4160 8284 4155 8278 4154 8270 4148 8274
      4150 8280 4148 8282 4147 8296 4146 8297
      4143 8294 4145 8284 4134 8284 4130 8330
      4150 8334 4150 8341
TIME...MOT...LOC 0557Z 278DEG 24KT 4148 8286

$$

KOSARIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 9:58 PM EDT, 3 hours 29 minutes earlier.

Area forecast discussion, Aug 30, 9:58 PM EDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
958 PM EDT FRI AUG 30 2013

.SYNOPSIS...
LOW PRESSURE MOVING ACROSS THE CENTRAL GREAT LAKES WILL DRAG A
COLD FRONT ACROSS THE AREA LATE TONIGHT AND SATURDAY. THE FRONT
WILL STALL ACROSS CENTRAL OHIO SATURDAY NIGHT. A STRONGER COLD
FRONT WILL FOLLOW ON MONDAY USHERING COOLER AIR FOR MID WEEK.

&&

.NEAR TERM /UNTIL 7 AM SATURDAY MORNING/...
THE UPPER LEVEL TROUGH CONTINUES TO MOVE TOWARD NORTHERN OHIO AND
NW PA. THIS UPPER LEVEL SUPPORT COMBINED WITH THE WEAK COLD FRONT
AND OUTFLOW BOUNDARIES HAS BEEN ENOUGH TO KEEP THE THUNDERSTORMS
GOING ACROSS SOUTHERN ONTARIO INTO MICHIGAN. THE CURRENT INCREASE
IN THE COVERAGE IS LIKELY CAUSED BY THE WARM ADVECTION AT 850 MB.
SO WE MAY SEE AN INCREASE OVER THE NEXT COUPLE HOURS ACROSS
SOUTHERN MICHIGAN INTO NW OHIO. STILL DONT BELIEVE IT WILL BE MORE
THAN SCATTERED COVERAGE AT THIS POINT.

PREVIOUS DISCUSSION...
FOR THE EARLY EVENING WILL HAVE SLIGHT CHANCE POPS NWRN PA. RADAR
HAS CONTINUED TO SHOW SMALL RAIN SHOWERS IMPACTING ERIE COUNTY FAR
NORTHEAST AND THIS COULD CONTINUE INTO THE EVENING. MOST AREAS
WILL REMAIN DRY HOWEVER. ELSEWHERE EXPECT PARTLY CLOUDY SKIES
THROUGH THE EVENING. OVERNIGHT A COLD FRONT TO OUR NORTH WILL
CONTINUE DROPPING SOUTH TOWARD THE AREA. CONVECTION IS OCCURRING
ON THE LINE WITH ONE DEVELOPING CLUSTER IN SERN WI WITH A BROKEN
LINE ACROSS NORTHERN LOWER MI. HRRR BRINGS THE WI CLUSTER INTO NRN
INDIANA BY 03Z WHILE THE ACTIVITY ACROSS NRN LOWER MI WEAKENS AND
BECOMES INCREASINGLY ISOLATED IN SERN LOWER MI AND ONTARIO JUST
NORTH OF THE LAKE. WILL BRING CHANCE POPS TO NWRN OHIO AND THE
LAKE MAINLY AFTER MIDNIGHT WITH POPS INCREASING TO CHANCE ACROSS
THE REMAINDER OF THE AREA TIER BETWEEN 06Z AND 12Z. FOLLOWED SREF
TIMING BUT GUIDANCE POPS WERE MUCH HIGHER THAN THE GFS MOS SO DID
SCALE BACK TOWARD THE GFS MOS CHANCE POPS. TEMPS AGAIN MILD WITH
LOWS IN THE UPPER 60S.

&&

.SHORT TERM /7 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
WILL CONTINUE WITH CHANCE POPS THROUGH THE DAY AS THE WEAK COLD
FRONT SLOWLY SAGS SOUTH THROUGH THE AREA. BEST CHANCE LIKELY
SOUTHEAST COUNTIES GIVEN THAT THE FRONT WILL BE MOVING INTO THAT
AREA DURING THE AFTERNOON HOURS. SATURDAY NIGHT THE FRONT WILL
LIKELY STALL JUST TO OUR SOUTH AS LOW PRESSURE MOVES ALONG IT WEST
OF THE AREA. BOTH THE NAM AND GFS INDICATE MOISTURE INCREASES
AGAIN FROM THE SOUTHWEST AS THE FRONT WAFFLES BACK TOWARD OR INTO
THE AREA. BROUGHT CHANCE POPS BACK AFTER MIDNIGHT WEST AFTER
HAVING DRIED IT OUT FOR THE EVENING. SUNDAY THROUGH MONDAY MODELS
CONTINUE TO INCREASE MOISTURE ACROSS THE AREA AHEAD OF ANOTHER
APPROACHING COLD FRONT. THE FRONT WILL MOVE THROUGH THE AREA
MONDAY AND WITH FORECAST CAPES FROM 2-3000J/KG FOR THE AFTERNOON
TSTMS COULD GET STRONG. WILL CONTINUE TO WATCH SEVERE POTENTIAL
BUT FOR NOW WILL HAVE HIGH CHANCE TO LIKELY POPS THROUGH THE DAY.
TUESDAY NIGHT WILL ALLOW WESTERN COUNTIES TO DRY OUT AS HIGH
PRESSURE AND DRIER AIR MOVE IN. WILL KEEP CHANCE POPS FOR SHOWERS
IN THE EAST GIVEN THE MOISTURE AND THE FACT THAT COOLER AIR WILL
BE MOVING ACROSS THE LAKE. HIGHS ABOVE NORMAL MUCH OF THE PERIOD.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
HIGH PRESSURE WILL BUILD OVER THE AREA ON TUESDAY AS THE UPPER LEVEL
TROUGH AXIS SHIFTS EAST OF THE GREAT LAKES. THE AIRMASS WILL FEEL
NOTICEABLY DIFFERENT WITH DECREASING HUMIDITY AND TEMPERATURES
DROPPING BACK TO BELOW NORMAL VALUES. EXPECTING SCT-BKN CLOUDS WITH
THE GREATEST COVERAGE IN NE OH/NW PA. HIGHS WILL TOP OUT IN THE LOW
70S IN OHIO...STRUGGLING TO GET OUT OF THE 60S IN NW PA.

HIGH PRESSURE WILL BUILD SOUTHEAST ACROSS THE REGION ON
WEDNESDAY...SHIFTING TO THE OHIO VALLEY ON THURSDAY. TEMPERATURES
WILL REBOUND SEVERAL DEGREES WITH MOSTLY SUNNY SKIES AND GOOD
INSOLATION ON WEDNESDAY.

12Z MODEL SUITE HAS COME INTO BETTER AGREEMENT WITH THE HANDLING OF
THE NEXT FRONT ON THURSDAY. THE 00Z ECMWF WHICH WAS FASTER AND
STRONGER WITH THE NEXT COLD FRONT HAS SLOWED DOWN WITH THE 12Z RUN
AND TRENDED TOWARDS A WEAKER FRONT. THIS IS CLOSER TO THE SOLUTION
OFFERED BY THE GFS SO WILL LEAN THE FORECAST TOWARDS JUST ANOTHER
MODEST DROP IN TEMPERATURES TOWARDS THE END OF THE WEEK INSTEAD OF
THE COLDER SOLUTION.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
FORECAST STILL ON TRACK AND LITTLE IN THE WAY OF CHANGES WERE
MADE. VFR CONDITIONS WILL CONTINUE THROUGH ABOUT 04Z WHEN HZ/BR
WILL START TO DEVELOP WITH HIGH BOUNDARY LAYER MOISTURE IN PLACE.
LOW PRESSURE WILL MOVE FROM THE UPPER GREAT LAKES TO NEAR LAKE
ONTARIO OVERNIGHT. SHOWERS AND A FEW THUNDERSTORMS WILL OCCUR
AHEAD OF THE ASSOCIATED FRONT THAT WILL PUSH SOUTH OVER THE AREA
LATE TONIGHT INTO SATURDAY MORNING. HAVE CONTINUED THE VCSH
MENTION FOR ALL THE TAF SITES...BUT INCLUDED VCTS AT TOL AND ERI.
AS FAR AS WE CAN SEE NOW...THEY HAVE THE BEST TS CHANCES. COVERAGE
OF SHOWERS STILL IN QUESTION WITH THIS FRONT THAT WILL BE
WEAKENING AND SLOWING AS IT APPROACHES. A SCT- BKN MVFR CLOUD DECK
WILL LIKELY DEVELOP BEHIND THE FRONT ON SATURDAY MORNING WITH SOME
POTENTIAL FOR IFR CLOUDS/VISIBILITY. FRONT EXPECTED TO BE SOUTH OF
LAKE ERIE IN THE MORNING AND HENCE A WIND SHIFT TO THE NORTH.
FRONT MAY LINGER CLOSE ENOUGH TO SOUTHERN TIER INTO THE AFTERNOON
SO HAVE INCLUDED A VCTS AT YNG AND CAK FOR THE AFTERNOON. NOT OUT
OF THE QUESTION FOR MFD OR MAYBE FDY TO HAVE TS SATURDAY TOO...BUT
CHANCES LOW. BY 00Z SUN ALL WINDS WILL HAVE SHIFTED TO THE NORTH.

OUTLOOK...NON VFR LIKELY INLAND LOCATIONS EACH MORNING IN PATCHY
FOG. NON VFR IN SCATTERED SHOWERS/THUNDERSTORMS SATURDAY THROUGH
MONDAY.

&&

.MARINE...
A LIGHT SOUTHWESTERLY FLOW WITH SOME DEGREE OF A LAKE BREEZE ON THE
EASTERN HALF OF THE LAKE IS IN PLACE TODAY. WINDS WILL INCREASE TO
10 TO 15 KNOTS AHEAD OF A COLD FRONT THAT WILL PUSH SOUTH ACROSS THE
LAKE LATE TONIGHT INTO SATURDAY MORNING. SCATTERED SHOWERS AND
THUNDERSTORMS ARE ALSO EXPECTED AHEAD OF THE FRONT. WINDS WILL SHIFT
TO THE NORTHWEST BEHIND THE FRONT ON SATURDAY BUT ARE NOT EXPECTED
TO BE MORE THAN 5 TO 15 KNOTS AS THE FRONT STALLS OVER CENTRAL
OHIO.

WIND WILL SHIFT AROUND TO THE SOUTH ON SUNDAY AS A WARM FRONT PUSHES
BACK NORTH OVER THE LAKE. THERE WILL BE A CHANCE OF THUNDERSTORMS
SUNDAY...INCREASING SUNDAY NIGHT INTO MONDAY AS LOW PRESSURE
APPROACHES THE GREAT LAKES FROM THE WEST. THIS SYSTEM WILL PULL A
STRONGER COLD FRONT ACROSS THE LAKE ON MONDAY WITH NORTHWESTERLY
WINDS INCREASING TO 10 TO 20 KNOTS DURING THE AFTERNOON. THE
NORTHWESTERLY FLOW WILL LEAD TO WAVES BUILDING TO 2 TO 4 FEET ON
MONDAY NIGHT AND TUESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...TK/MULLEN
SHORT TERM...TK
LONG TERM...KEC
AVIATION...OUDEMAN
MARINE...KEC
Hazardous weather outlook, Aug 30, 5:00 AM EDT, 20 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
500 AM EDT FRI AUG 30 2013

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-310900-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
500 AM EDT FRI AUG 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-310900-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
500 AM EDT FRI AUG 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 31, 12:28 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1228 AM EDT SAT AUG 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     HAIL             16 E TOLEDO             41.66N 83.27W
08/31/2013  E0.75 INCH       LUCAS              OH   PUBLIC

&&
Special weather statement, Aug 31, 1:14 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
114 AM EDT SAT AUG 31 2013

OHZ003-006>008-310600-
LUCAS-OTTAWA-SANDUSKY-WOOD-
114 AM EDT SAT AUG 31 2013

...SPECIAL WEATHER STATEMENT FOR LUCAS...NORTHEASTERN WOOD...NORTHERN
SANDUSKY AND OTTAWA COUNTIES UNTIL 200 AM EDT...

AT 109 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORM FROM NEAR TOLEDO TO PORT CLINTON
INCLUDING INLAND LOCATIONS OF OTTAWA COUNTY. GUSTY WINDS TO 45 MPH
AND HAIL UP TO THE SIZE OF A PENNY WILL BE POSSIBLE. ALL OF THIS
ACTIVITY WILL CONTINUE TO MOVE TO THE EAST AT 25 MPH.

VERY HEVY RAINFALL CAN ALSO BE EXPECTED WITH RAINFALL AMOUNTS OF ONE
TO TOW INCHES POSSIBLE...ESPECIALLY CLOSER TO THE LAKESHORE. MINOR
FLOODING OF LOW LYING NAD POOR DRAINAGE AREAS IS POSSIBLE.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 12:10 AM EDTSpecial Marine WarningCLE95 min
Aug 31, 2:01 AM EDTSevere Thunderstorm WarningCLEHuron, Sandusky, Seneca, Wood59 min
Aug 31, 2:50 AM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Richland, Wyandot55 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.